# SDR C2XA09SH032

- Difficulty date: January 20, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- Aircraft time: 25,082 hours, 18,777 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14527177005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, STR 20L HAS CORROSION BETWEEN FR 60-61.  REPAIRED STRINGER IAW EMB 145 SRM 51-40-02 AND 53-00-03.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
